Differential and Integral Equations

Hierarchical matrix Lyapunov function

A. A. Martynyuk

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 4 (1989), 411-417.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371648433

Mathematical Reviews number (MathSciNet)
MR996749

Zentralblatt MATH identifier
0716.34056

Subjects
Primary: 34D10: Perturbations
Secondary: 34D20: Stability 34D99: None of the above, but in this section

Citation

Martynyuk, A. A. Hierarchical matrix Lyapunov function. Differential Integral Equations 2 (1989), no. 4, 411--417. https://projecteuclid.org/euclid.die/1371648433


Export citation